# SDR 98UAL900485

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT SECURE PROPERLY.  FERRIED AIRCRAFT TO ORD FOR REPAIR.  *S/D*  TROUBLESHOOTING REVEALED THAT DOOR WAS OUT OF RIG.  ACCOMPLISHED RIG OF DOOR UPPER AND LOWER GUIDEARMS.  DOOR OPERATION NORMAL.
